MAUDE Adverse Event Report: ACUTUS MEDICAL, INC ACQCROSS QX; ACQCROSS QX - MAX 70CM (US)

ACUTUS MEDICAL, INC ACQCROSS QX; ACQCROSS QX - MAX 70CM (US)
Model Number 900305-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 08/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure a cardiac tamponade occurred in the patient's left atrium while utilizing the acqguide max 2.0 sheath and acqcross max transseptal.The tamponade was slow leaking.Reportedly, the physician suspected the cause of the event was the.032 guidewire.An acutus representative made multiple attempts to obtain additional information regarding the issue however further information was unable to be obtained.
 
Additional Manufacturer Narrative
Acutus medical, inc.Indicated patient age as 50 since acutus medical was not provided with that information.Product was discarded and not available for evaluation.

Brand Name
ACQCROSS QX
Common Device Name
ACQCROSS QX - MAX 70CM (US)
Manufacturer (Section D)
ACUTUS MEDICAL, INC
2210 faraday avenue
suite 100
carlsbad 92008
Manufacturer (Section G)
ACUTUS MEDICAL, INC
2210 faraday ave
carlsbad 92008
Manufacturer Contact
greg geissinger
2210 faraday ave
suite 100
carlsbad 92008
4422326100
MDR Report Key15470556
Report Number3012120746-2022-00003
Device Sequence Number4468657
Product Code DYB
UDI-Device Identifier00850027837161
UDI-Public00850027837161
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K210685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number900305-001
Device Catalogue Number900305-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Initial Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACQGUIDE MAX 2.0 SHEATH; GUIDEWIRE: .32" GUIDEWIRE
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age50 YR
Patient SexUnknown